# SDR 2001UALA00593

- Difficulty date: March 21, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 65,650 hours, 17,429 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1329 LBL 8-25  FRAME T-CAP CORRODED.  MAJOR REPAIR ACCOMPLISHED REPLACED T-CAP REF: BAC 146T1210 AND SRM 51-40-02.
